# SDR ASAA2016061217020

- Difficulty date: June 12, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,663 hours, 9,713 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND MAINTENANCE MESSAGE 75-30452, THE VBV POSITION SIGNALS DISAGREE, FLIGHT LEG 9 SHORT TERM.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, NO CURRENT FAULTS, OR FAULT HISTORY.
